# SDR AWXA200500713

- Difficulty date: June 2, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 69719478
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK FOUND TOP 3 OUTBOARD SCREW HOLES ON FIRST OFFICERS NR 1 WINDOW FRAME TO HAVE EVIDENCE OF CRACKING INSIDE HOLES.  MAINTENANCE REMOVED CRACKED DOUBLER IAW BOEING 737-300 SRM 53-10-01-2 FIG 210.  INSTALLED REPLACEMENT DOUBLER IAW BOEING 737-300 SRM 51-40-02-0 FIG 4.
